Approximation theory in 2-Banach spaces


Guerdal M. , ŞAHİNER A. , Acik I.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, pp.1654-1661, 2009 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 71
  • Publication Date: 2009
  • Doi Number: 10.1016/j.na.2009.01.030
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.1654-1661

Abstract

In order to study the approximation theory in 2-Banach spaces, we define the concept of T-convergence by means of a sequence of linear operators in 2-Banach spaces, and we get some results by imposing the stability and approximation conditions on linear operators. Further, we consider some applications related to the subject. (C) 2009 Elsevier Ltd. All rights reserved.